# SDR A6WA200940026

- Difficulty date: January 21, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,102 hours, 15,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

131226-222, SURFACE CORRODED ON LT WING PLANK FUEL ACCESS HOLES AT PANEL 540AB, 540EB, 550BB, 550DB AND 550FB.  REO 601R-57-21-030, REV G.  (K)
